Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 9, NWS Raleigh, NC

April 8, 2019Johnston County, Nash County, Wilson County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 8, 2019, 6:10 PM EDT for Johnston County, Nash County, Wilson County, North Carolina. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2019, 6:10 PM EDT (22:10 UTC)
Expired
Apr 8, 2019, 6:48 PM EDT
In force
38 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Johnston County, NC, Nash County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 48 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 6:35 PM EDTTSTM WND DMG5 S Nashville, NCEM REPORTS SOME MINOR DAMAGE AT A RESIDENCE, MAINLY RELATED TO A HOME BATTING CAGE BEING DAMAGED.
Apr 8, 6:39 PM EDTTSTM WND GST 553 Wsw Sharpsburg, NCRWI ASOS RECORDED A WIND GUST OF 55 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 5:43 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2019-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2019-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

791 
WUUS52 KRAH 082210
SVRRAH
NCC101-127-195-082300-
/O.NEW.KRAH.SV.W.0009.190408T2210Z-190408T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
610 PM EDT MON APR 8 2019

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southern Nash County in central North Carolina...
  Northeastern Johnston County in central North Carolina...
  Wilson County in central North Carolina...

* Until 700 PM EDT

* At 609 PM EDT, a severe thunderstorm was located 9 miles east of
  Clayton, or 12 miles north of Smithfield, moving northeast at 45 
  mph. Doppler radar is indicating winds of 60 to 65 mph with this 
  storm.

  HAZARD...65 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Smithfield, Nashville, Wilson, Elm City, Bailey, Micro, Selma,
  Sharpsburg, Pine Level and Kenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina. A severe thunderstorm watch also remains in
effect until 1000 PM EDT for central North Carolina.

LAT...LON 3568 7767 3559 7800 3560 7806 3556 7807
      3550 7830 3572 7843 3582 7826 3586 7823
      3605 7794 3588 7782 3587 7783 3585 7780
      3576 7773 3573 7772
TIME...MOT...LOC 2209Z 234DEG 39KT 3568 7829 

HAIL...0.88IN
WIND...60MPH
 
$$

GIH
2 follow-up statements
827 
WWUS52 KRAH 082230
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
630 PM EDT MON APR 8 2019

NCC101-082239-
/O.CAN.KRAH.SV.W.0009.000000T0000Z-190408T2300Z/
Johnston NC-
630 PM EDT MON APR 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina. A severe thunderstorm watch also remains in
effect until 1000 PM EDT for central North Carolina.

LAT...LON 3568 7767 3559 7800 3561 7811 3570 7817
      3571 7816 3572 7818 3579 7822 3589 7819
      3605 7794 3588 7782 3587 7783 3585 7780
      3576 7773 3573 7772
TIME...MOT...LOC 2229Z 234DEG 39KT 3581 7807 

$$

NCC127-195-082300-
/O.CON.KRAH.SV.W.0009.000000T0000Z-190408T2300Z/
Nash NC-Wilson NC-
630 PM EDT MON APR 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN NASH AND WILSON COUNTIES...

At 629 PM EDT, a severe thunderstorm was located near Bailey, or 12 
miles southwest of Nashville, moving northeast at 45 mph. Doppler 
radar is indicating 60 to 70 mph winds just off the surface with 
this storm.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Nashville, Wilson, Elm City, Bailey, Sharpsburg, Spring Hope, Lucama,
Middlesex, Black Creek and Saratoga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building. 

&&

LAT...LON 3568 7767 3559 7800 3561 7811 3570 7817
      3571 7816 3572 7818 3579 7822 3589 7819
      3605 7794 3588 7782 3587 7783 3585 7780
      3576 7773 3573 7772
TIME...MOT...LOC 2229Z 234DEG 39KT 3581 7807 

HAIL...0.88IN
WIND...60MPH
 
$$

GIH
798 
WWUS52 KRAH 082248
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
648 PM EDT MON APR 8 2019

NCC127-195-082257-
/O.CAN.KRAH.SV.W.0009.000000T0000Z-190408T2300Z/
Nash NC-Wilson NC-
648 PM EDT MON APR 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NASH AND WILSON
COUNTIES IS CANCELLED...
        
The storm which prompted the warning is moving out of the area, and 
this warning has been cancelled. However, another severe 
thunderstorm warning has been issued for this storm further east.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina. A severe thunderstorm watch also remains in
effect until 1000 PM EDT for central North Carolina.

LAT...LON 3568 7767 3559 7800 3561 7811 3570 7817
      3571 7816 3572 7818 3579 7822 3589 7819
      3605 7794 3588 7782 3587 7783 3585 7780
      3576 7773 3573 7772
TIME...MOT...LOC 2245Z 234DEG 39KT 3593 7787 

$$

GIH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:00 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 8, 4:00 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
400 PM EDT Mon Apr 8 2019

.SYNOPSIS...
The approach of an upper level disturbance, interacting with a moist
and unstable atmosphere, will support the development of numerous
showers and thunderstorms late this afternoon and this evening. A
few of the storms may be severe. This storm system will allow for
another round of showers and thunderstorms Tuesday before exiting
the region Tuesday night. Dry and seasonal weather is expected for
Wednesday and Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 400 PM Monday...

19Z meso analysis depicts a slightly unstable air mass over central
NC with bulk shear strong enough to aid in organizing the cells into
broken convective bands. The atmosphere ahead of the developing
convective bands will continue to destabilize further as
temperatures climb to or above 80 degrees. As the storms move into
this favorable air mass, expect further intensification with a few
storms becoming severe. A pocket of dry air in the 700-500mb layer
will lend toward evaporation, enhancing downdrafts and leading to
locally strong/damaging wind gusts. In addition, updrafts able to
persist 20-30 minutes will have the potential to produce large hail.
This hail threat currently appears highest over portions of the
northern Piedmont. Through 21Z, expect to see the storms to
eventually evolve into broken bands with a threat for damaging wind
gusts. These band of convection will approach the highway corridor
including the Triangle region in the 22Z-00Z time frame. After 00Z,
expect the convective threat to increase along the I-95 corridor,
though by this time, the near surface atmosphere will begin to
stabilize with loss of heating.

Expect scattered-numerous showers to persist into the overnight as a
series of mid level perturbations move east across eastern GA and
South Carolina. While overall coverage will be decent, intensity
should be waning as the atmosphere stabilizes. Relatively mild night
with overnight temperatures in the 60s.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 400 PM Monday...

Tuesday, the upper level low currently crossing the lower MS Valley
will open up and lift newd, in response to a s/w in the northern
stream crossing the Great Lakes and into New England. This s/w will
propel a sfc cold front toward central NC from the NW. The approach
of the upper wave will increase upper diffluence over central NC.
Meanwhile west-southwest 850mb flow will maintain a warm and moist
air mass. The approach of the cold front will enhance low level
convergence Tuesday afternoon through early Tuesday evening. GFS
based instability parameters suggest MLCAPE values on the order of
1500-2000 J/kg by early Tuesday afternoon with bulk shear values of
40-50kts. These parameters suggest a better potential for storms
with supercellular characteristics; though will caution that morning
stratus/low clouds and scattered showers may temper the instability,
leading to a less than robust atmosphere for scattered strong/severe
convection. Still with better low level shear and a few sfc
boundaries likely lurking in the region, could see a weak tornado or
two in the afternoon, mainly south of highway 64.

Atmosphere will be fairly uniform temperature wise thanks to the
considerable cloudiness and scattered-numerous showers. Expect highs
generally in the mid-upper 70s.

The sfc cold front will drift sewd tuesday evening, bringing an end
to the scattered convection NW-SE. NW flow behind the front will
usher a stable drier air mass, leading to decreasing cloud cover
overnight. Min temps lower 50s NW to the mid-upper 50s SE.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 155 PM Monday...

Overview: High amplitude ridging aloft will take over for the early
part of the period before reverting back to large scale troughing by
the weekend. By Wednesday morning, a backdoor cold front will
continue its journey south through central NC, reinforced by
strengthening surface high pressure descending briefly down the lee
side of the Appalachians. Northerly/northeasterly flow will linger
into Thursday before giving way to a dynamic WAA regime Thursday
night into Friday just ahead of a Cold Front passage Friday night.
High pressure returns briefly on saturday, with CAD like conditions
strengthening Saturday night and Sunday as a southern stream
disturbance begins to track northeastward into the mid Atlantic
region Sunday and Monday.

Wednesday and Thursday: High pressure settles in from the north
Wednesday afternoon as a weak backdoor cold front descends
southward. Weak northerly/northeasterly flow will help to limit
afternoon high temperatures Wednesday and potentially into Thursday
before southerly flow truly re-establishes in a strong WAA regime,
allowing for some rapid warm-sector recovery east of the
Appalachians. Highs will top out in the low to mid 70s Wednesday and
Thursday with overnight lows dipping into the 40s.

Friday/Friday Night: A shortwave will round the base of the northern
Jet late Thursday into Friday spreading low to mid level vort maxes
east through the Mid Atlantic. Best forcing looks to remain well
north of our area, but with robust southerly flow helping to
maximize the WAA regime in a mid-Spring type environment, it would
be irresponsible to not at least carry mention of convection/thunder
with the passage of the cold front, likely to spread WNW to ESE
through the region Friday afternoon/evening.

Rest of the period: Surface high pressure settles in from the
northwest on Saturday before a CAD type setup commences on Sunday.
Meanwhile, the southern stream becomes a bit more active, with broad
scale troughing beginning the early stages of cyclogenesis over the
MS River Delta late Saturday, transitioning energy northeastward
into the Mid Atlantic by early next week. Will be keeping a close
eye on the progression of this system as it could mark the next
opportunity for widespread convection along with isolated Severe
Weather as early as Sunday evening, highly dependent on the CAD
dynamics in place. Check back for frequent updates here.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 115 PM Monday...

Expect variable aviation parameters across central NC as the weather
pattern will be unsettled through Tuesday evening. Periods of
showers and thunderstorms will cross the region late this afternoon,
persisting into the first half of the overnight. Another round of
showers and thunderstorms will threaten the region late Tuesday
morning through Tuesday evening. In vicinity of the heavier showers
and storms, anticipate MVFR/IFR ceilings and visibilities along with
sfc wind gusts 30-40kts. In proximity of the stronger t-storms, some
hail may be encountered.  After 04Z Tuesday, areas of low stratus
may develop with ceilings IFR/LIFR probable. These low ceilings
expected to gradually lift Tuesday morning, followed by another
round of showers and t-storms with MVFR/IFR parameters likely.

Another round of low ceilings or areas of fog are possible late
Tuesday evening prior to the arrival of a drier air mass which will
overspread central NC from the west late Tuesday night into early
Wednesday. VFR parameters appear likely Wednesday into Thursday.
Another round of scattered convection with associated sub VFR
parameters expected Friday into Friday evening. VFR parameters
should return for Saturday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS/Haines
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...JJM
AVIATION...WSS
Hazardous weather outlook, Apr 8, 6:04 PM EDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
604 PM EDT Mon Apr 8 2019

NCZ007>011-021>028-038>043-073>078-083>086-091000-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-
604 PM EDT Mon Apr 8 2019

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few strong to severe thunderstorms will be possible Tuesday,
mainly between 12 PM and 8 PM. The main severe weather hazards will
be locally damaging wind gusts, hail up to the size of ping pong
balls, and possibly a weak tornado.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening through 10 PM, and
again Tuesday afternoon.

NCZ088-089-091000-
Cumberland-Sampson-
604 PM EDT Mon Apr 8 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

A few strong or briefly severe thunderstorms will affect the region
this evening. The main severe weather hazards will be locally
damaging wind gusts and hail up to the size of quarters.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few strong to severe thunderstorms will be possible Tuesday,
mainly between 12 PM and 8 PM. The main severe weather hazards will
be locally damaging wind gusts, hail up to the size of ping pong
balls, and possibly a weak tornado.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tuesday afternoon.

In the hours before

Local storm report, Apr 8, 5:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             3 NNW PARKWOOD          35.93N 78.93W
04/08/2019  E0.88 INCH       DURHAM             NC   AMATEUR RADIO

            AMATEUR RADIO REPORTED NICKEL SIZE HAIL WEST
            OF CHAPEL HILL.

&&

CC
Special weather statement, Apr 8, 5:45 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
545 PM EDT MON APR 8 2019

NCZ009>011-026-027-082245-
Nash NC-Franklin NC-Vance NC-Warren NC-Halifax NC-
545 PM EDT MON APR 8 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL NASH...
SOUTHEASTERN VANCE...WARREN...NORTHWESTERN HALIFAX AND FRANKLIN
COUNTIES UNTIL 645 PM EDT...

At 544 PM EDT, Doppler radar was tracking a strong thunderstorm over
Louisburg, moving northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Roanoke Rapids, Louisburg, Warrenton, Norlina, Littleton, Bunn,
Weldon, Castalia, Macon and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina. A severe thunderstorm watch also remains in
effect until 1000 PM EDT for central North Carolina.

LAT...LON 3651 7790 3650 7782 3648 7776 3648 7764
      3645 7763 3643 7759 3589 7830 3590 7833
      3593 7835 3594 7839 3598 7844 3655 7823
      3654 7790
TIME...MOT...LOC 2144Z 217DEG 31KT 3612 7833

Ellis
Local storm report, Apr 8, 5:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
547 PM EDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             3 NNW PARKWOOD          35.93N 78.93W
04/08/2019  E0.88 INCH       DURHAM             NC   AMATEUR RADIO

            CORRECTS PREVIOUS HAIL REPORT FROM 3 NNW
            PARKWOOD.

&&

JJM
Special weather statement, Apr 8, 6:00 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
600 PM EDT MON APR 8 2019

NCZ007-023>025-039-040-075-076-082300-
Lee NC-Chatham NC-Durham NC-Alamance NC-Randolph NC-Person NC-
Moore NC-Orange NC-
600 PM EDT MON APR 8 2019

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHWESTERN MOORE...ALAMANCE...SOUTHERN PERSON...ORANGE...
SOUTHEASTERN RANDOLPH...NORTHERN LEE...CHATHAM AND DURHAM COUNTIES
UNTIL 700 PM EDT...

At 600 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms along a line extending from near Mebane to 7
miles west of Goldston. Movement was east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Durham, Chapel Hill, Burlington, Sanford, Graham, Hillsborough,
Pittsboro, Siler City, Carrboro and Mebane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina. A severe thunderstorm watch also remains in
effect until 1000 PM EDT for central North Carolina.

LAT...LON 3609 7881 3607 7875 3603 7875 3601 7870
      3594 7873 3592 7876 3593 7880 3587 7883
      3587 7891 3561 7899 3558 7892 3553 7896
      3546 7973 3590 7956 3590 7954 3595 7954
      3616 7946 3634 7880
TIME...MOT...LOC 2200Z 254DEG 39KT 3609 7932 3556 7946

Ellis
Local storm report, Apr 8, 6:03 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
603 PM EDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             ANDERSON CREEK          35.28N 78.93W
04/08/2019  E0.88 INCH       HARNETT            NC   PUBLIC

            HAIL UP TO NICKEL SIZE AND DAMAGE TO OUTDOOR
            STRUCTURES SUCH AS TRAMPOLINES AND SHUTTERS
            WERE REPORTED.

&&

JJM
Local storm report, Apr 8, 6:05 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
605 PM EDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     2 SSE DURHAM            35.95N 78.90W
04/08/2019                   DURHAM             NC   911 CALL CENTER

            TREE DOWN AT FAYETTEVILLE ST AND BUXTON DR.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:10 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford65 min
Apr 8, 3:22 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Moore, Richmond, Stanly53 min
Apr 8, 4:00 PM EDTSevere Thunderstorm WarningRAHMoore45 min
Apr 8, 4:20 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Davidson, Guilford, Orange, Person and 1 more55 min
Apr 8, 4:29 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore46 min
Apr 8, 4:34 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Moore, Richmond, Stanly56 min
Apr 8, 4:59 PM EDTSevere Thunderstorm WarningRAHAlamance, Durham, Granville, Orange, Person46 min
Apr 8, 5:03 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett42 min
Apr 8, 5:05 PM EDTSpecial Weather StatementRAHDurham, Granville, Vance, Wake85 min
Apr 8, 5:17 PM EDTSevere Thunderstorm WarningRAHDurham, Orange43 min
Apr 8, 5:30 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake45 min
Apr 8, 5:45 PM EDTSpecial Weather StatementRAHFranklin, Warren60 min
Apr 8, 6:00 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Durham, Orange60 min
Apr 8, 6:11 PM EDTSevere Thunderstorm WarningRAHFranklin, Halifax, Warren49 min
Apr 8, 6:30 PM EDTSpecial Weather StatementRAHRandolph30 min
Apr 8, 6:35 PM EDTSpecial Weather StatementRAHWake55 min
Apr 8, 6:40 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash, Wilson65 min
Apr 8, 6:44 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake43 min
Apr 8, 7:11 PM EDTSpecial Weather StatementRAHRichmond, Scotland64 min
Apr 8, 7:22 PM EDTSpecial Weather StatementRAHFranklin, Nash, Wilson53 min
Apr 8, 7:36 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Lee54 min
Apr 8, 7:56 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax64 min
Apr 8, 7:59 PM EDTAreal Flood AdvisoryRAHWake3 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.